skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: $R$ -linear convergence of limited memory steepest descent

Abstract

Not provided.

Authors:
 [1];  [1]
  1. Department of Industrial and Systems Engineering, Lehigh University, Bethlehem, PA, USA
Publication Date:
Research Org.:
Lehigh Univ., Bethlehem, PA (United States)
Sponsoring Org.:
USDOE Office of Science (SC)
OSTI Identifier:
1540603
DOE Contract Number:  
SC0010615
Resource Type:
Journal Article
Journal Name:
IMA Journal of Numerical Analysis
Additional Journal Information:
Journal Volume: 38; Journal Issue: 2; Journal ID: ISSN 0272-4979
Publisher:
Oxford University Press/Institute of Mathematics and its Applications
Country of Publication:
United States
Language:
English
Subject:
Mathematics

Citation Formats

Curtis, Frank E., and Guo, Wei. $R$ -linear convergence of limited memory steepest descent. United States: N. p., 2017. Web. doi:10.1093/imanum/drx016.
Curtis, Frank E., & Guo, Wei. $R$ -linear convergence of limited memory steepest descent. United States. doi:10.1093/imanum/drx016.
Curtis, Frank E., and Guo, Wei. Mon . "$R$ -linear convergence of limited memory steepest descent". United States. doi:10.1093/imanum/drx016.
@article{osti_1540603,
title = {$R$ -linear convergence of limited memory steepest descent},
author = {Curtis, Frank E. and Guo, Wei},
abstractNote = {Not provided.},
doi = {10.1093/imanum/drx016},
journal = {IMA Journal of Numerical Analysis},
issn = {0272-4979},
number = 2,
volume = 38,
place = {United States},
year = {2017},
month = {4}
}

Works referenced in this record:

Two-Point Step Size Gradient Methods
journal, January 1988

  • Barzilai, Jonathan; Borwein, Jonathan M.
  • IMA Journal of Numerical Analysis, Vol. 8, Issue 1
  • DOI: 10.1093/imanum/8.1.141

Handling nonpositive curvature in a limited memory steepest descent method
journal, July 2015

  • Curtis, Frank E.; Guo, Wei
  • IMA Journal of Numerical Analysis, Vol. 36, Issue 2
  • DOI: 10.1093/imanum/drv034

R-linear convergence of the Barzilai and Borwein gradient method
journal, January 2002


A limited memory steepest descent method
journal, July 2011


Approximate solutions and eigenvalue bounds from Krylov subspaces
journal, March 1995

  • Paige, Chris C.; Parlett, Beresford N.; van der Vorst, Henk A.
  • Numerical Linear Algebra with Applications, Vol. 2, Issue 2
  • DOI: 10.1002/nla.1680020205

On the Barzilai and Borwein choice of steplength for the gradient method
journal, January 1993